# SDR GUUA95532050910A

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 27,664 hours, 32,383 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED L/R GREEN GEAR ANNUNCIATOR DOES NOT SEAT PROPERLY IT NO LONGER ILLUMINATES AND WILL NOT PRESS TO TEST UNLESS YOU MANUALLY HOLD IT IN.  RESECURED SOCKET AT CTR L/R GREEN ANNUNCIATOR OPS CHECK GOOD.
